more new symptoms

Does anyone else get a "stinging" across their chests?

I have had this for a week so I saw a gp today who gave me some capiscal cream to rub on it

I have had a reaction to the cream (bright red where I rubbed it on)

I am also getting numbness in my chin,lips and toungue so I am now waiting for a call from the gp to see if that is a reaction to the cream or if I need to trot off to A&E

6 Replies

  • A rash that's a reaction to a cream for a rash? Sounds like something I'd do. But seriously --that is possible. I'm allergic to aloe Vera - but how allergic varies. Sometimes I react to a cream I didn't realize had it immediately, and sometimes it takes a few days for the reaction rash to get going.

  • Hallo donnabrain,

    Are you still only on Aspirin for your APS?

    Have you had that numbness in your chin, lips and tongue before? If so what has your APS-Specialist said about that?

    I had that when I was on Aspirin just before I had my TIA or ministroke. After Warfarin I have never had it again.

    Best wishes to you and take care

    Kerstin in Stockholm

  • never had it before kirsten

    I went to Dr who sent me to A&E,who admitted me

    Just got home, been in four days, had MRI,was clear,still got symptoms :/

  • I know that you did see prof Kamashtha (sorry do not know exact Spelling) and after that he left the country! How terrible for you.

    Anyway you must ask for a Heparin trial or some other drug stronger than Aspirin that is obviosly not enough for you now.

    You need to be properly anticoagulated as you may have microclots. They do not always show up on our MRIs as they are so very tiny. But they do damage! I know.

    Mary had some very good solutions for you earlier. It is difficult for me in Stockholm to suggest how you go on now.

    Good luck from Kerstin

  • thank you

    Dr Sangle was adamant that I dont need anything stronger than aspirin and that my APS only affects my pregnancies

    I am not due to be seen again for another year

    Not got the oomph to insist on anything else at the moment

  • Rang GP and begged her to speak to Dr. Sangles secretary as stinging in chest much much worse and pins needles numbness in while face as well as alldown left side

    Everyyone is adamant that the MRI clear MRI means everything is ok but I just feel that it is not

    Quoted Kirsten, but gp said mri best for showing "everything"

    I know that a lot of it is stress related as daughter was assaulted by a neighbour four weeks ago and there is acourt case,i am trying to tidy up as a lady is coming to view my house at 11am tomorrow and I am the queen of clutter and teen is off on NCS challenge on Monday and due to my being four days in hospital and him managing to wear about 7 pairs of chinos whilst I was away and not think to put a wash on,,so he has nothing for me to pack, and I have houseguests arriving from the north tomorow 3pm


You may also like...